MathSciNet Relay Station
MathSciNet bibliographic data
MR95209 (20 #1715) 20.00
Littlewood, D. E. Products and plethysms of characters with orthogonal, symplectic and symmetric groups. Canad. J. Math. 10 1958 17–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement